# SDR CALA2023051701545

- Difficulty date: May 14, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N470UA
- Make and model: Airbus A320-232
- Aircraft serial: 1427
- Aircraft time: 67,915 hours, 29,263 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Part number: NA
- Part serial: 1556A00L1008044
- Condition: Warning Message
- Location: Y Rsvr Eng #2 Pu
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTS TO DISPATCH VIA ARINC , HYD Y RSVR LO LVL, HYD Y SYS LO PR HYD Y ENG 2 PUMP LO PR ECAM, VARGAS TOMC FOUND LEAK AT PTU VALVEBLOCK AT BOTTOM PLUG (NOTED IN PICTURE). REMOVED AND REPLACED PTU VALVEBLOCK MANIFOLD PER AMM 29-13-15-400-001-A NO LEAKS NOTICED. S/N OFF 1556A00L100.  S/ N ON 1556A00L1008044.
